# SDR MWEA010568

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 3957317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, CARGO TIE DOWN MOUNT FITTING AT STATION 365 BETWEEN LONGERON 30 AND LONGERON 29 RIGHT IS CORRODED.   FABRICATED AND INSTALLED FITTING.
